# SDR SIMA20151215003

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 33,373 hours, 28,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76869
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR MID-WAY IN CABIN INOPERATIVE.  R & R NR 3 EMER LIGHT BATTERY CHARGER & BATTERY IAW WC 33-700-17 & 33-700-19.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY, PN BA5-0933-901 & SN C02266.
